# SDR AALA20001630

- Difficulty date: October 2, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AFT RIGHT SIDE INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT WIRE RIGHT SIDE AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
